# SDR SWAA2015042238772

- Difficulty date: February 15, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940766
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CTR CHANNEL STRINGER CORRODED BETWEEN BS 908 - 986, STRINGER 30.  R & R STRINGER IAW SRM.
